# SDR CALA9800967

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK AT FORWARD LOWER CORNER (JUST BELOW HOLD OPEN HOOK) OF FORWARD BAGGAGE BIN DOOR.  THE DOOR WAS REPAIRED IAW ECRA 5234-01004.
